| Model Number |
1899200 |
| Medical Device Problem Codes |
Overheating of Device (1437); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that preoperatively, the device stalls with error code 15 and gets heated.There was no patient involved.
Additional Manufacturer Narrative
H3: analysis was not able to confirm heating issue, as motor stall and gives error cod 15.Found the handpiece cosmetically not ok.Connector has dent.Thumb wheel jammed.Ipc showing error code 15, hi-pot test fail , blade/bur not rotating.Motor cable assembly found faulty.Additional code img g04063 no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
M5 handpiece gets heated in less than a minute.Handpiece was ran at 5000 rpm in oscillation mode.Irrigation flowrate was 40 cc/min.